Facebook Pixel

Not sure if it's pregnancy or other health problems?

By March 28, 2012 - 9:43am
Rate This

Last week I had both a UTI and yeast infection. So I was on two forms of medication. If not on birth control I should have ovulated last week but had been taking them right and hadn't missed any. I had sex over the weekend with my boyfriend but he did pull out. Less than three days after we did I began to have slight cramping and light pink then brown discharge for the past few days. I'm a week out from having my next period. I know antibiotics can counter birth control so I'm wondering if this is my body adjusting back to birth control? I think it would have been much too soon for implantation bleeding and it was the first time that we were sexual since my last period.

Add a Comment1 Comments

EmpowHER Guest

I was only on antibiotics for four days and the problem is my doctor asked if I was sexually active but didn't tell me that antibiotics could mess up birth control! I haven't taken antibiotics in years so I had no idea until I read stuff online. I stopped antibiotics Sunday so the pills should have taken effect within the next few days, the spotting started on Monday.

March 28, 2012 - 11:52am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!